# SDR DALA2018112606873

- Difficulty date: November 24, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 79,670 hours, 35,854 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APU INOPERATIVE. MUSTY SMELL IN CABIN. SMELL IN CABIN COMING FROM APU. REPORTED NO SIGN OF EXTERNAL OIL LEAKAGE. 26NOV APU CHANGE DUE TO OIL LEAK AT TURBINE BEARING OIL TUBE FITTING.
